# SDR HALA2022081100141

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 11,626 hours, 2,615 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - L BLEED AIR FAULT - ABNORMAL PRESSURE // REMOVED AND INSTALLED HP BLEED VALVE IAW AMM 36-11-51. REMOVED AND INSTALLED OVERPRESSURE VALVE IAW AMM 36-11-53. OPS CHECK GOOG, BITE TEST OAK. PERFORMED IDLE ON BOTH ENGINES NO FAULTS NOTED OK FOR SERVICE
